Im new here, and I hope I'm in the right room! I'm a 55 yr old female. I have been diagnosed with an idiopathic cardiomyopathy, have advanced degenerative disc disase, mild emphasema, and now my potassium seems to be getting very low and my doctor can't figure out why. I take three potassium suplements per day and eat a healthy diet. When I went from one to two supplements, my potassium got even lower??? We switched diuretics to dyazide but my bp is now terribly low....84/60 and I'm tired all day.
Not only that, but, my leg bones hurt so bad at night that they keep waking me up. I don't know if that is related to the potassium being low or not, but, maybe somebody out there can tell me... Sure hope so..
thank you all for listening,... maybe I can offer some help so someone else :rolleyes:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?